# SDR GLB2008F00016

- Difficulty date: August 17, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 25,524 hours, 31,168 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT 240GL AIR RETURN FLT 5087  "DEN" 08/17/08 PILOTS REPORTED THE PNEUMATIC PRESSURE WAS EXCEEDING REDLINE DURING CLIMBOUT AT FULL POWER SETTINGS.  MAINTENANCE ADJUSTED PNEUMATIC REGULATOR AS REQUIRED IAW 1900D MM 36-00-01.  OPERATIONAL CHECK WAS GOOD.
